RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 78, Issue 5  


A geometric description of domains whose Hardy constant is equal to 1/4
F. G. Avkhadiev
3
Modified Bessel ${\mathbf P}$-integrals and $\mathbf P$-derivatives and their properties
S. S. Volosivets
27
Action of the complex Monge–Ampère operator on piecewise-linear functions and exponential tropical varieties
B. Ya. Kazarnovskii
53
Alternative algebras admitting derivations with invertible values and invertible derivations
I. B. Kaygorodov, Yu. S. Popov
75
Blow-up of solutions of an abstract Cauchy problem for a formally hyperbolic equation with double non-linearity
M. O. Korpusov, A. A. Panin
91
On numerically pluricanonical cyclic coverings
Vik. S. Kulikov, V. M. Kharlamov
143
Singular regimes in controlled systems with multidimensional control in a polyhedron
L. V. Lokutsievskii
167
Pseudoconvex non-Stein domains in primary Hopf surfaces
Ch. Miebach
191
Some special series in ultraspherical polynomials and their approximation properties
I. I. Sharapudinov
201
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019